Jump to content

Gastroparesis Worse Makes Dysautonomia Worse


Sheila1366
 Share

Recommended Posts

I had to go to my GI dr. today due to a very swollen belly,pain and nausea. He did bloodwork and gave me a medicine called GI Cocktail. He is also on call this weekend incase I get worse. On an all liquid diet til things settle down. Along with this lots of pain in my neck, hard to turn head, pain in the glands in my neck, dizzines is much worse, feels like pressure in my head and numbness in face.When I went down to the dr. I was afraid he was gonna put me in the hospital. Walking is gettine worse too. Hips feel like they are coming out of their sockets and hurt.

Almost too much to bare.

Link to comment
Share on other sites

Im sorry you are not doing good. Its a tough one because when you dont eat you have no energy, your heart has to work harder, yet you then eat, the nausea and pain can be terrible and your heart still has to work over time to now digest the food you have just eaten.

What are the stomach meds he has given to you, for me metoclopramide made my stomach cramps even worse, and i am sure i have read for MCAD its not a god drug to take.

Only thing i had to watch was if i went to a liquid diet for too long, when the time came to eat solids it was very hard and worse before i stopped!!! Its like having an old car in the garage, you have to take it out for a drive now and again even though its a rusty heap and you dont want to!!I sympathise with you becuase its not a nice situation to be in.

Hope you feel some relief soon.

Link to comment
Share on other sites

Thanks diamondcut. I am on generic prilosec, liquid phenegran. Have tried Reglan and remeron. Both I suffers terrible side effects.

Just started throwing up. I don't normally throw up just really bad nausea. I started getting sick, stood up to go to the kitchen to get nausea medicine and I get this wave come over me, I almost fainted. Haven't fainted since I had my tilt table in 2008.

Link to comment
Share on other sites

I'm sorry you feel so sick. :( I've been that way for almost 4 years now. After dealing with the nausea, pain, and all the other symptoms daily for that long, I've given up hope that it will get better. The GI cocktail is great but doesn't last long. I believe it's maylox and lidocaine. Have you tried zofran for nausea? I have the dissolving tablets because they work faster. I've tried most of the antiemetics and zofran works the best even though it's still a hit and miss. I really feel for you. It's hard to deal with. It's my main symptom that I'd love to trade for another.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...